# SDR AALA202210311895

- Difficulty date: October 6, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 863
- Aircraft time: 60,615 hours, 35,454 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: None
- Part number: D5463005220200
- Condition: Corroded
- Location: Zone 400 - Nac/P
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT HAND PYLON SPIGOT FITTING RECEPTACLE BETWEEN PYLON RIB 4 AND RIB 5. MAINTENANCE REPLACED SPIGOT FITTING PER SRM 51-72-11.
